# SDR DJFA2005077

- Difficulty date: April 8, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N181CW
- Make and model: Gulstm GIV
- Aircraft serial: 1001
- Aircraft time: 12,471 hours, 6,289 cycles
- Engine: Rroyce TAY6118
- Engine time: 11,757 hours, 9,500 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TAY6118
- Part serial: 16012
- Condition: Failed
- Location: Right
- Part time: 11,757 hours, 9,500 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: F, A

## Discrepancy

KMIA TRIP ID NR 812480, CREW REPORTED THAT THE RIGHT ENGINE FAILED WITH A VERY LOUD BANG SHORTLY AFTER THE GEAR WAS RETRACTED.  A SEVERE SHUTTER WAS FELT THROUGHOUT THE AIRCRAFT AFTER THE ENGINE FAILURE.  THE RIGHT FIRE HANDLE WAS PULLED AND THE NR 1 EXTINGUISHER WAS SHOT DUE TO A VERY HIGH TGT READING.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN KMIA.  MAINTENANCE REPLACED THE RIGHT ENGINE AND FIRE BOTTLE.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
